MathSciNet Relay Station
MathSciNet bibliographic data
MR2677991 58J10 (58E05)
Ludwig, Ursula The Witten deformation for even dimensional spaces with cone-like singularities and admissible Morse functions. C. R. Math. Acad. Sci. Paris 348 (2010), no. 15-16, 915–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement